# SDR DALA2024041704525

- Difficulty date: April 14, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,679 hours, 30,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Dirty
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 3R DOOR SLIDE LIGHT REMAINED ILLUMINATED AFTER DOOR DISARMED. CORRECTIVE ACTION: CLEANED PROX SENSOR AREA OPS OK REF B757AMM 25-66-11. (5592624)
